South African Journal of Science
versión On-line ISSN 1996-7489
versión impresa ISSN 0038-2353
MOUSSAOUI, A.; AUGER, P.; KHALADI, M. y GHOUALI, N.. A time discrete linear model of an age and time of residence structured population in a patchy environment. S. Afr. j. sci. [online]. 2008, vol.104, n.5-6, pp.203-208. ISSN 1996-7489.
We present a multiregional Leslie matrix population model for an age-structured population in a heterogeneous environment of patches connected by migrations. The aim of the model is to take into account the time of residence of individuals in the patches. We present an application of the model in ecotoxicology. We consider a population located on two patches with a polluted patch whereas the other one is unpolluted. We study the effects of pollutant concentration and of the time of residence in the polluted patch on the global population growth rate. The model could be generalized to the case of N patches (N > 2) for Salmo trutta and cadmium concentration.